# SDR ASAA0842678

- Difficulty date: January 27, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPOILER UPPER SURFACE HAS AREA OF MULTIPLE DENTS.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLERS AND BONDED IAW B737 400 SRM 51 70 10 PGS 212 214 223 241 AND 254 257 REPAIR 2 (5 EA. REPAIR DOUBLERS).
